# SDR CALA2024070900178

- Difficulty date: June 27, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 90,445 hours, 36,253 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Anti-Ice Valve
- Part number: 748A000008
- Part serial: 01274
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 790,399 hours, 736,232 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED LT PACK ANTI-ICE VALVE IAW AMM 21-61-41 PB.401, DUE TO PACK OUTPUT TEMP INDICATION ALWAYS SHOWING BELOW FREEZING.  REMOVED AND REPLACED LH PAC ANTI-ICE VALVE REF AMM 21-61-41-400-001-A.  PURGED THE REMOVED SENSE LINES,  ACCOMPLISHED PACK OPS TEST IAW AMM 21-61-00-710-001-A, NO FAULTS NOTED.  LEAK CHECK GOOD.   ABLE TO CONTROL CABIN TEMPS UP & DOWN WITH PACK OUT TEMPS FOR BOTH SIDES MATCHING.   NOTED THAT COMP DISCHARGE TEMPS STAYED BELOW 190C WITH OVHT CONDITIONS ENCOUNTERED.
